# SDR P5CA2021012500025

- Difficulty date: January 25, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,811 hours, 21,952 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: AAAR040945
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, INITIATED A LOW SPEED AT 55 KTS, REJECTED TAKEOFF FOR RT GEN OFF AND RT GEN DRIVE EICAS MESSAGES.  TRANSFERED TO MDDR 141408, REF POLAR DDG 24-00-01-01, CAT B, DUE 28 JAN21.  MCC NOTIFIED, PLACARDS INSTALLED.  MX ACTION C/W.  REMOVED AND REPLACED RT ENGINE IDG, OPERATIONS & LEAK CHECK SATISFACTORY, REF AMM 24-11-01.  THIS CLEARS MDDR 141408.  PLACARD REMOVED.
